# SDR DALA2023053104381

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,313 hours, 42,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 L2 DOOR EXIT LIGHT COVER CAME OFF. CORRECTIVE ACTION: INSTALLED L2 DOOR EXIT LIGHT COVER REF B757 AMM 33-51. (4141356)
